Vomiting, severe abdominal pain, nausea, head ache, sluffing of my entire intestinal lining. Hospital stay and colonoscopy had to be done. X-Rays and IV medication and 3 weeks to recover from 3 day use. Pharmacist told us that I may only experience an upset stomach and if so just take an over the counter medication like pepcide.
10 Jan 2010
I never heard of a refund for meducations and thats a crime.look up lawsuit agianst chantix. their are several lawfirms taking this drug on, find a reputable one and with your history I am sure you will be taken as a client with no money down. Becarefull of class action suits, one million people sign up and the company splits the money with evveryone and the lawyers take their split. with your medical case like i said find a good lawyer. you dont know what tye of long term damage might if any has been done,good luck
10 Jan 2010
You cant,and I think that's so wrong. It's happened to me twice,and meds even with insurance is expensive,not to mention the copay to go to the doctor's,and the only thing they did was take the bottle of pills and write a different script,ridiculous,it really is! sorry to hear what you went through and glad your ok.
2 Apr 2011
Refund, Although your experience with Chantix was a really bad one, and I hope you did get an attorney and fight them, others have died from the effects of this drug. it's a very dangerous drug, I've seen the effects first hand from several people I knew. This drug causes such severe mood swings, agitation, and really scary, extreme dreams that have carried into the light of day. One person's personality changed so much he went from a very quiet, gentle person to a raving lunatic and beat up his girlfriend, neighbor and ended up getting shot and killed. The military has banned the use of this drug because of it's severe side effects. Help get the word out there just how dangerous this drug is. NIK
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a sufferer of severe migraines,but having them as regular as I am now on chantix isnt normal. I wonder if it is from lack of appetite. Since I ...
3 answers • 1 Apr 2010
My son is 16 yrs. old. He has had every medical test imaginable. He has nausea (sometimes vomiting) every morning. He cannot eat or drink until ...
3 answers • 20 Sep 2010
I am just on my first day of 1mg Tabs, and have to cut them in half and dose 4 times a day, but I STILL get nausea. My doctor was going to give me ...
4 answers • 17 Apr 2011
I have complaints of severe pain with burning retrosternal region associated with nausea and vomiting.
1 answer • 28 Feb 2013
Hi, so glad I found this support site! I'm 25 years old and have been struggling with severe abdominal pain, nausea, vomiting for nearly three ...
1 answer • 17 Apr 2013